Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("OPTIMAL SOLUTION")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 6147

  • Page / 246

Export

Selection :

  • and

ON THE EXISTENCE OF OPTIMAL PROCESSES.KLOTZLER R.1976; BANACH CENTER PUBL.; POLAND; DA. 1976; VOL. 1; PP. 125-130; BIBL. 12 REF.; (MATH. CONTROL THEORY. PROC. CONF.; ZAKOPANE; 1974)Conference Paper

PROBABILITY EFFECTS IN THE CALCULUS OF VARIATIONSSANKAR SENGUPTA S; ROUMI ME.1977; SOLID MECH. ARCH.; NLD; DA. 1977; VOL. 2; NO 1; PP. 109-127; BIBL. 12 REF.Article

SUFFICIENT CONDITIONS FOR ASYMPTOTIC OPTIMAL CONTROLEWING GM.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 32; NO 3; PP. 307-325; BIBL. 13 REF.Article

THE SOLUTION AND SENSITIVITY OF A GENERAL OPTIMAL CONTROL PROBLEMKEYS P.1980; APPL. MATH. MODEL.; ISSN 0307-904X; GBR; DA. 1980; VOL. 4; NO 4; PP. 287-294; BIBL. 22 REF.Article

EXISTENCE OF SOLUTIONS AND EXISTENCE OF OPTIMAL SOLUTIONSCESARI L.1983; LECTURE NOTES IN MATHEMATICS; ISSN 0075-8434; DEU; DA. 1983; VOL. 979; PP. 88-107; BIBL. 22 REF.Conference Paper

ORDINARY DIFFERENTIAL SYSTEMS OF OPTIMAL CONTROL TYPE WITH MONOTONE REVERSED NONLINEARITIES.GAINES RE; GUPTA CP.1978; J. MATH. ANAL. APPL.; U.S.A.; DA. 1978; VOL. 64; NO 2; PP. 494-504; BIBL. 9 REF.Article

SUFFICIENCY THEOREM FOR DISCONTINUOUS OPTIMAL COST SURFACES.STALFORD H.1978; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1978; VOL. 16; NO 1; PP. 63-82; BIBL. 18 REF.Article

EXTREMAL SOLUTIONS OF RIEMANN-STIELTJES INEQUALITIES OF LINEAR OPTIMAL CONTROL.CLEMENTS DJ; ANDERSON BDO.1977; I.E.E.E. TRANS. AUTOMAT. CONTROL; U.S.A.; DA. 1977; VOL. 22; NO 1; PP. 139-140; BIBL. 2 REF.Article

ON THE OPTIMAL CONTROL OF A MANUFACTURING FIRM PRODUCING SEVERAL DISTINCT PRODUCTS.BOYD IE.1977; INTERNATION. J. CONTROL; G.B.; DA. 1977; VOL. 26; NO 5; PP. 689-705; BIBL. 25 REF.Article

A CONVERGENT SCHEME FOR BOUNDARY CONTROL OF THE HEAT EQUATION.CHEWNING WC; SEIDMAN TI.1977; S.I.A.M. J. CONTROL OPTIMIZ.; U.S.A.; DA. 1977; VOL. 15; NO 1; PP. 64-72; BIBL. 9 REF.Article

ASYMPTOTIC PERFORMANCE OF NEAR-OPTIMUM CONTROLS OBTAINED BY REGULAR AND SINGULAR PERTURBATIONS.HADLOCK CR.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 61; NO 1; PP. 292-301; BIBL. 13 REF.Article

ON THE EXISTENCE OF OPTIMAL CONTROLS FOR NONLINEAR SYSTEMS.BOYARSKY A.1976; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1976; VOL. 20; NO 2; PP. 205-213; BIBL. 5 REF.Article

SUR LE CONTROLE D'UN SYSTEME PAR LES COEFFICIENTS DE L'OPERATEUR OU PAR UN DOMAINE GEOMETRIQUE.MURAT F.1976; ; S.L.; DA. 1976; PP. (291P.); BIBL. 5 P.; (THESE DOCT. SCI. MATH. ; PIERRE ET MARIE CURIE PARIS 6)Thesis

UN RESULTAT D'EXISTENCE DE VITESSE CONVERGENTE DANS DES PROBLEMES D'IDENTIFICATION DE DOMAINE.ZOLESIO JP.1976; C.R. ACAD. SCI., A; FR.; DA. 1976; VOL. 283; NO 11; PP. 855-858; ABS. ANGL.; BIBL. 6 REF.Article

AN INTEGER PROGRAMMING HANDICAP SYSTEM IN A "WRITE RING TOSSING GAME".SCHUSTER EF.1975; MATH. MAG.; U.S.A.; DA. 1975; VOL. 48; NO 3; PP. 134-142Article

OPTIMUM SOLUTION OF ILL-POSED LINEAR SYSTEMS EQUATIONJUNHO CHOI.1982; INSTITUTE OF ELECTRICAL AND ELECTRONIC ENGINEERS. SOUTHEASTCON '82 CONFERENCE/1982-04-04/DESTIN FL; USA; NEW YORK: IEEE; DA. 1982; PP. 283-286; BIBL. 7 REF.Conference Paper

ON THE ORDER OF SINGULAR OPTIMAL CONTROL PROBLEMS = SUR L'ORDRE DES PROBLEMES DE COMMANDE OPTIMALE SINGULIERSPOWERS WF.1980; J. OPTIM. THEORY APPL.; ISSN 0022-3239; USA; DA. 1980; VOL. 32; NO 4; PP. 479-489; BIBL. 10 REF.Article

SOLUZIONE GLOBALE DI UN PROBLEMA DI CONTROLLO PER UN SISTEMA IPERBOLICO = SOLUTION GLOBALE D'UN PROBLEME DE COMMANDE POUR UN SYSTEME HYPERBOLIQUESANTOLINI AT.1980; RIV. MAT. UNIV. PARMA; ISSN 0035-6298; ITA; DA. 1980; VOL. 6; PP. 239-252; BIBL. 11 REF.Article

A REVIEW OF DIRECT SUFFICIENT CONDITIONS IN OPTIMAL CONTROL THEORYPETERSON DW; ZALKING JH.1978; INTERNATION. J. CONTROL; GBR; DA. 1978; VOL. 28; NO 4; PP. 589-610; BIBL. 22 REF.Article

CONVERSION OF OPTIMAL CONTROL PROBLEMS WITH FREE INITIAL STATE INTO OPTIMAL CONTROL PROBLEMS WITH FIXED INITIAL STATE.MIELE A; MOHANTY BP; WU AK et al.1977; J. ASTRONAUT. SCI.; U.S.A.; DA. 1977; VOL. 25; NO 1; PP. 75-85; BIBL. 11 REF.Article

NECESSARY CONDITIONS FOR MINIMUM IN PROBLEMS WITH NONSTANDARD COST FUNCTIONALS.SUBRAHMANYAM MB.1977; J. MATH. ANAL. APPL.; U.S.A.; DA. 1977; VOL. 60; NO 3; PP. 601-616; BIBL. 9 REF.Article

ON THE STRONG CONTROLLABILITY OF THE DIFFUSION EQUATION.RUBIO JE; WILSON DA.1977; J. OPTIMIZ. THEORY APPL.; U.S.A.; DA. 1977; VOL. 23; NO 4; PP. 607-616; BIBL. 2 REF.Article

L'HOMOGENEISATION D'UN PROBLEME DE CONTROLE OPTIMAL.KESAVAN S; VANNINATHAN M.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 6; PP. 441-444; ABS. ANGL.; BIBL. 2 REF.Article

ADAPTIVE OPTIMIZATION AS A TOOL FOR ALLOCATING RESOURCES IN EDUCATION.LEONDES CT; BRUNO JE; CONNOR HT et al.1977; I.E.E.E. TRANS. SYST. MAN CYBERN.; U.S.A.; DA. 1977; VOL. 7; NO 1; PP. 69-71; BIBL. 14 REF.Article

OPTIMALITY IN FUZZY TOPOLOGICAL POLYSYSTEMS.WARREN RH.1976; J. MATH. ANAL. APPL.; U.S.A.; DA. 1976; VOL. 54; NO 2; PP. 309-315; BIBL. 3 REF.Article

  • Page / 246